MathSciNet Relay Station
MathSciNet bibliographic data
MR565349 (81b:42067) 42B25 (42B30)
Coifman, R. R.; Rochberg, R. Another characterization of BMO. Proc. Amer. Math. Soc. 79 (1980), no. 2, 249–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement